# SDR SWAA2013040914601

- Difficulty date: March 12, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 727C, BETWEEN STR 27L TO 27R.  REPAIRED SHEAR TIE PER ER AND EA.
